MAUDE Adverse Event Report: AVALIGN GERMAN SPECIALTY INSTRUMENTS V. MUELLER; KNOT TYING PUSHER

AVALIGN GERMAN SPECIALTY INSTRUMENTS V. MUELLER; KNOT TYING PUSHER
Catalog Number CH06162-2
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ch06162-2 knot tier/pusher - would stick shut during case.Seem better after cleaning/sonicing.The surgeon stated that he felt the patient did not do as well due to the problems that occurred with the instrumentation.The scheduled procedure was to repair the valve.The repair did not hold, so tried to rework the ring, and ended up replacing the valve.The surgeon struggle with the opening and closing of instruments the entire case.This resulted in the patient being under anesthesia for a prolonged period of time and possibly an unnecessary procedure.

Brand Name
V. MUELLER
Common Device Name
KNOT TYING PUSHER
Manufacturer (Section D)
AVALIGN GERMAN SPECIALTY INSTRUMENTS
626 cooper ct
schaumburg IL 60173
MDR Report Key9406541
Report Number1421101-2019-00004
Device Sequence Number2500779
Product Code HCF
UDI-Device Identifier10885403181450
UDI-Public10885403181450
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH06162-2
Device Lot NumberF18VIN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;